# SDR SWAA2013070417920

- Difficulty date: June 19, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 22,028 hours, 9,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO BULKHEAD CENTER SUPPORT UPPER SURFACE CORRODED AT BS 947.  R&R SUPPORT IAW SRM.
